U.S. doctors online nowAsk doctors free
OH
A 60-year-old female asked:

Dexilant (dexlansoprazole) great med for my gerd! began linzess & probiotic for ibs. gerd had returned worse than before. should i discontinue linzess and probiotic?

1 doctor answer1 doctor weighed in
Dr. Minghsun Liu
Infectious Disease 21 years experience
Not probiotics: Doubt probiotics is causing the GERD exacerbation. Check with the doctor who prescribed you the Linzess. I am not aware that it should cause GERD worsening either. Perhaps you have changed your eating habit recently too?
Created for people with ongoing healthcare needs but benefits everyone.
Last updated Mar 9, 2016

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.